Outputs
Search the Repository
Browse Research Units
Deposit your Work
Help
Sign in
Back
Journal article
Peer reviewed
Theorems of the alternative for complex linear inequalities
A Ben-Israel
Israel journal of mathematics, Vol.7(2), pp.129-136
06/1969
DOI:
https://doi.org/10.1007/BF02771659
Share
Export
Metrics
Details
Metrics
22
Record Views
7
Times Cited - Web of Science
Details
Title
Theorems of the alternative for complex linear inequalities
Creators
A Ben-Israel
Publication Details
Israel journal of mathematics, Vol.7(2), pp.129-136
Date published
06/1969
Academic Unit
Management Science and Information Systems (RBS)
Language
English
Resource Type
Journal article
Identifiers
991031665366404646
Show the rest
Search the repository
Browse research units
Deposit your work
How to use SOAR